Format

Send to

Choose Destination
Cir Cir. 2019;87(S1):38-42. doi: 10.24875/CIRU.19000689.

Eruptive palmoplantar lesions induced by capecitabine: report of a case evaluated with dermoscopy.

Author information

1
Servicio de Dermatología, Hospital Universitario Dr. José Eleuterio González, Universidad Autónoma de Nuevo León, Nuevo León, México.
2
Departamento de Introducción a la Clínica, Facultad de Medicina, Universidad Autónoma de Nuevo León, Nuevo León, México.
3
Escuela de Medicina y Ciencias de la Salud, Tecnológico de Monterrey. Monterrey, Nuevo León, México.

Abstract

in English, Spanish

Capecitabine is a prodrug used primarily as a chemotherapeutic agent. Despite its good tolerance, it has several adverse effects, including the appearance of eruptive nevi. We present the case of a patient, with a history of EC IV breast adenocarcinoma and superficial extension melanoma, which developed 2 weeks after the start of therapy with capecitabine multiple eruptive palmoplantar pigmented lesions, with diverse benign dermatoscopic patterns. With the increasing incidence of solid tumors, these agents are being more used. It is important that the treating physician knows its adverse effects and apply non-invasive diagnostic tools like dermoscopy to avoid unnecessary biopsies.

KEYWORDS:

Biopsia; Biopsy; Capecitabina; Capecitabine; Dermatoscopia; Dermoscopy; Lesiones pigmentadas; Nevogenesis; Nevogénesis; Pigmented lesions

PMID:
31501632
DOI:
10.24875/CIRU.19000689

Supplemental Content

Loading ...
Support Center